# SDR SWAA2021072119663

- Difficulty date: February 18, 2020
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 61,632 hours, 36,258 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT L2 DOOR LOWER INNER CORE FROM STA 951 TO STA 986.5. / REMOVED CORROSION ON L2 DOOR INNER CHORD IS ACCOMPLISHED ON N/R 141069;2000/0134
